# SDR FDEA2020081831880

- Difficulty date: August 13, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N142FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62497
- Aircraft time: 7,018 hours, 3,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 453T716297
- Condition: Cracked
- Location: Bs 492
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUTOUT FWD EDGE INTERNAL CLOSE OUT TRIM IS CRACKED AND GOUGED. COMPLIED WITH EA H-5320-T0355840 P1 DATED 8-10-20 TITLED  " FUSELAGE-AUXILIARY STRUCTURE-MAIN   CARGO DOOR-FWD. U CHANNEL, GOUGE DAMAGE -PERMANENT REPAIR"
